RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 6(294), Pages 167–168 (Mi umn1360)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Discrete symmetry and local Hamiltonian structures of systems of hydrodynamical type

M. V. Pavlov

Landau Institute for Theoretical Physics, Centre for Non-linear Studies

Full text: PDF file (137 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:6, 178–180

Bibliographic databases:

MSC: 37K05, 37K10
Received: 24.09.1993

Citation: M. V. Pavlov, “Discrete symmetry and local Hamiltonian structures of systems of hydrodynamical type”, Uspekhi Mat. Nauk, 48:6(294) (1993), 167–168; Russian Math. Surveys, 48:6 (1993), 178–180

Citation in format AMSBIB
\Bibitem{Pav93}
\by M.~V.~Pavlov
\paper Discrete symmetry and local Hamiltonian structures of systems of hydrodynamical type
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 6(294)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn1360}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1264171}
\zmath{https://zbmath.org/?q=an:0839.58028}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..178P}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 6
\pages 178--180
\crossref{https://doi.org/10.1070/RM1993v048n06ABEH001105}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PZ92000016}


Linking options:
  • http://mi.mathnet.ru/eng/umn1360
  • http://mi.mathnet.ru/eng/umn/v48/i6/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:229
    Full text:96
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019